# SDR IPXA10M61494

- Difficulty date: July 20, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 46,308 hours, 11,793 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67681
- Part serial: WAE111
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING OTBD FLAP VANE OTBD LOWER EDGE HAS WEAR DAMAGE AND MISSING MATERIAL.  REMOVED DAMAGE, FILLED AREA AND BONDED REPAIR PLIES IAW STA-SA EA 011-5750-01-A2559 I/R AND EO MD11-5750-38951-A.
